Depersonalization Support Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
12 Posts
Discussion Starter · #1 ·
Hey, My name is Jesse. And i've been suffering for DP/DR for 2 years. I used medication all the time. One was called Abilify. I'm quitting since a couple of days.
And i have the feeling things get more real? Since i quit Abilify. It's like Abilify made it worse all this time. I feel more here. Not 100% yet. But it's a start. Is it possible that abilify made my DP/DR worse? It helped my anxiety for a while. But i don't need medication anymore for anxiety. I think. I do not feel anxious at all. At with the day things feel more real. And i feel more real. Could this be it? Could Abilify be the thing, that made my depersonalization worse? I'll keep you guys updated! Thank you for taking your time reading :)
 

·
Registered
Joined
·
251 Posts
Well lets not jump into conclusions so quickly. It may have been Abilifiy that helped you come back or at least helped you througb some of the time. It may be that after a few montjs yu didnt need Abilifiy anymore and so your body and brian were rejecting something it didnt need anymore.
 

·
Registered
Joined
·
12 Posts
Discussion Starter · #4 ·
UPDATE : Everyday goes a little bit better. I can even enjoy the sound of birds chipping outside. Normally i don't even notice. That or it doesn't do anything to me. And maybe sounds weird. I can smell again :) Normally i can't smell the outside world. Things are going great! I'm very happy. I hope it will continue like this. Derealization isn't that bad anymore. Can anyone explain this to me? :eek:
 
1 - 4 of 4 Posts
Top